# SDR CALA2025102110359

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 64,559 hours, 19,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS SMELLED INT SMELL  OF SMOKE  FIRST NEAR  ROW 25/26 THEN THE FWD  GALLEY PERFORMED VISUAL INSP OF AREA AROUND ROW 25/26 AND FWD GALLEY NO OBVIOUS DEFECTS NOTED , ACCOMPLISHED ENG IDLE RUNS WITH PACKS ON NO SMOKE SMELLS NOTED REF. AMM TASK 21-00-01-002-001. UNABLE TO DUPLICATE.
